Picture of DNA strand and binary code

Pioneering chemical biology & medicinal chemistry through Open Access research...

Strathprints makes available scholarly Open Access content by researchers in the Department of Pure & Applied Chemistry, based within the Faculty of Science.

Research here spans a wide range of topics from analytical chemistry to materials science, and from biological chemistry to theoretical chemistry. The specific work in chemical biology and medicinal chemistry, as an example, encompasses pioneering techniques in synthesis, bioinformatics, nucleic acid chemistry, amino acid chemistry, heterocyclic chemistry, biophysical chemistry and NMR spectroscopy.

Explore the Open Access research of the Department of Pure & Applied Chemistry. Or explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Publication Date | Item type | No Grouping
Jump to: 2019 | 2015 | 2014 | 2012 | 2009 | 2006 | 2005
Number of items: 7.

2019

Akgün, Özgür and Gent, Ian and Kitaev, Sergey and Zantema, Hans (2019) Solving computational problems in the theory of word-representable graphs. Journal of Integer Sequences, 22 (2). pp. 1-18. 19.2.5. ISSN 1530-7638

2015

Gent, Ian and Kitaev, Sergey and Konovalov, Alexander and Linton, Steve and Nightingale, Peter (2015) S-crucial and bicrucial permutations with respect to squares. Journal of Integer Sequences, 18. 15.6.5.

2014

Kitaev, Sergey and Remmel, Jeffrey (2014) The 1-box pattern on pattern-avoiding permutations. Journal of Integer Sequences, 17 (3). 14.3.3.

2012

Kitaev, Sergey and Remmel, Jeffrey (2012) Quadrant marked mesh patterns. Journal of Integer Sequences, 15 (4). 12.4.7.

2009

Deutsch, Emeric and Kitaev, Sergey and Remmel, Jeffrey (2009) Equidistribution of descents, adjacent pairs, and place-value pairs on permutations. Journal of Integer Sequences, 12 (5). 09.5.1.

2006

Kitaev, Sergey (2006) Independent sets on path-schemes. Journal of Integer Sequences, 9. 06.2.2.

2005

Kitaev, Sergey and Mansour, Toufik and Vella, Antoine (2005) Pattern avoidance in matrices. Journal of Integer Sequences, 8. 05.2.2.

This list was generated on Sat Sep 19 07:31:36 2020 BST.